ADVIL

Main information

  • Trade name:
  • ADVIL 400 DOUBLE STRENGTH CAPLETS ibuprofen 400mg capsule shaped tablets blister pack
  • Medicine domain:
  • Humans
  • Medicine type:
  • Allopathic drug

Documents

Localization

  • Available in:
  • ADVIL 400 DOUBLE STRENGTH CAPLETS ibuprofen 400mg capsule shaped tablets blister pack
    Australia
  • Language:
  • English

Other information

Status

  • Source:
  • Dept. of Health,Therapeutic Goods Administration - Australia
  • Authorization number:
  • 207376
  • Last update:
  • 10-10-2017

Public Assessment Report

Public Summary

Summary for ARTG Entry:

207376

ADVIL 400 DOUBLE STRENGTH CAPLETS ibuprofen 400mg capsule shaped tablets blister pack

ARTG entry for

Medicine Registered

Sponsor

Pfizer Australia Pty Ltd

Postal Address

PO Box 57,WEST RYDE, NSW, 2114

Australia

ARTG Start Date

22/03/2013

Product category

Medicine

Status

Active

Approval area

Non-Prescription Medicines

Conditions

Conditions applicable to all therapeutic goods as specified in the document "Standard Conditions Applying to Registered or Listed Therapeutic Goods

Under Section 28 of the Therapeutic Goods Act 1989" effective 1 July 1995.

Conditions applicable to the relevant category and class of therapeutic goods as specified in the document "Standard Conditions Applying to Registered

or Listed Therapeutic Goods Under Section 28 of the Therapeutic Goods Act 1989" effective 1 July 1995.

Products

1. ADVIL 400 DOUBLE STRENGTH CAPLETS ibuprofen 400mg capsule shaped tablets blister pack

Product Type

Single Medicine Product

Effective date

16/07/2015

Warnings

No Warnings included on Record

Standard Indications

Specific Indications

Temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. Temporary relief of pain associated with headache,

migraine, tension headache, muscle pain, back pain, period pain, dental pain, sore throat pain, sinus pain, rheumatoid arthritis, osteoarthritis, tennis

elbow pain and pain associated with the common cold and flu. Reduces fever.

Additional Product information

Container information

Type

Material

Life Time

Temperature

Closure

Conditions

Blister Pack

Not recorded

3 Years

Store below 25

degrees Celsius

Not recorded

Not recorded

Pack Size/Poison information

Pack Size

Poison Schedule

6 (professional sample)

(S3) Pharmacist Only Medicine

(S3) Pharmacist Only Medicine

(S3) Pharmacist Only Medicine

(S3) Pharmacist Only Medicine

(S3) Pharmacist Only Medicine

(S3) Pharmacist Only Medicine

(S3) Pharmacist Only Medicine

(S3) Pharmacist Only Medicine

(S3) Pharmacist Only Medicine

(S3) Pharmacist Only Medicine

(S3) Pharmacist Only Medicine

Components

1.

Dosage Form

Tablet, film coated

Route of Administration

Oral

Visual Identification

Brown, film-coated, capsule shaped tablet, smooth in texture, with a

polished surface and logo printed in black.

Active Ingredients

Ibuprofen

400 mg

Public Summary

Page 1 of

Produced at 28.11.2017 at 12:32:11 AEDT

This is not an ARTG Certificate document.

The onus is on the reader to verify the current accuracy of the information on the document subsequent to the date shown.

Visit www.tga.gov.au for contact information

© Commonwealth of Australia.This work is copyright.You are not permitted to re-transmit, distribute or commercialise the material without obtaining prior

written approval from the Commonwealth.Further details can be found at http://www.tga.gov.au/about/website-copyright.htm.

Public Summary

Page 2 of

Produced at 28.11.2017 at 12:32:11 AEDT

This is not an ARTG Certificate document.

The onus is on the reader to verify the current accuracy of the information on the document subsequent to the date shown.

Visit www.tga.gov.au for contact information

28-8-2018

Pfizer, Inc. Issues A Voluntary Nationwide Recall Of One Lot Of Children’s Advil® Suspension Bubble Gum Flavored 4 FL OZ Bottle

Pfizer, Inc. Issues A Voluntary Nationwide Recall Of One Lot Of Children’s Advil® Suspension Bubble Gum Flavored 4 FL OZ Bottle

Pfizer Consumer Healthcare, a division of Pfizer Inc., is voluntarily recalling one lot of Children’s Advil® Suspension Bubble Gum Flavored 4 FL OZ Bottle because of customer complaints that the dosage cup provided is marked in teaspoons and the instructions on the label are described in milliliters (mL).

FDA - U.S. Food and Drug Administration

21-2-2017

Takeda Pharma A/S recalls batch of Pamol® in packs of 300 film-coated tablets

Takeda Pharma A/S recalls batch of Pamol® in packs of 300 film-coated tablets

Takeda Pharma A/S recalls a batch of Pamol® in packs of 300 film-coated tablets after the discovery of Ibumetin 600 mg containing ibuprofen in some packs. Both types of medicine are used for the treatment of mild pain, but they work in different ways and may cause different adverse reactions.

Danish Medicines Agency

24-5-2018

Pedea (Orphan Europe S.A.R.L.)

Pedea (Orphan Europe S.A.R.L.)

Pedea (Active substance: Ibuprofen) - PSUSA - Modification - Commission Decision (2018)3257 of Thu, 24 May 2018 European Medicines Agency (EMA) procedure number: EMEA/H/C/PSUSA/1712/201707

Europe -DG Health and Food Safety